# SDR DALA2021020800717

- Difficulty date: January 2, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 77,102 hours, 20,149 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION ON #2 PYLON UPPER LINK PIN PUSHING. BUSHING REPLACED. (LP1693444)
